You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Procedure for Conformal Maps of Simply Connected Domains by Using the Bergman Function
Mathematics of Computation
Vol. 24, No. 112 (Oct., 1970), pp. 821-829
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2004616
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Conformal maps of simply connected domains onto the unit circle are computed by means of the Bergman function of the domain. Ellipses and squares are mapped by this method. Further various parameters of the Schwarz-Christoffel formula are computed in terms of the Bergman function.
Mathematics of Computation © 1970 American Mathematical Society